# SDR YENA20110227204

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 10,238 hours, 5,917 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2007021392
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 10,250 hours, 5,919 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 750 SJU-MCO, AIR TURNBACK TO SJU DUE TO BLEED 2 LEAK EICAS MESSAGE DURING CRUISE AT FL 300.  THE QRH DIRECTED THE CREW TO SHUT-OFF THE AFFECTED BLEED.  AT THAT TIME THE A/C HAD NR 1 BLEED SYSTEM ON MEL LEAVING THE A/C WITHOUT ANY BLEED SYSTEMS FOLLOWED BY LOSS OF PRESSURIZATION.  REMOVED AND REPLACED NR 2 ENGINE PRECOOLER PER AMM 36-11-08.  OPS AND LEAK CHECK GOOD.
